BECTON, DICKINSON AND COMPANY BD NEXIVA CLOSED IV CATHETER SYSTEM; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
393521 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Registered nurse (rn) opened package to iv, and needle/cap were bent.Manufacturer response for catheter, intravascular, therapeutic, short-term less than 30 days, bd nexiva closed iv catheter system (per site reporter).